# SDR GLBA200812151

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 26,984 hours, 34,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING CONFORMITY INSPECTIONS MX DISCOVERED THE FUSELAGE SKIN ON THE LT SIDE OF THE NR 2 COMM ANTENNA TO BE CRACKED APPROXIMATELY 2.5 " IN LENGTH AT F.S. 393.25.  MAINTENANCE REPAIRED CRACK ON FUSELAGE SKIN UNDER NR 2 COMM ANTENNA IAW E.O. 03-17 REV. 1.
